On Riccati's extended form

Agarwal, RP and Balla, K. (1998) On Riccati's extended form. APPLICABLE ANALYSIS, 69 (1-2). pp. 133-147.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: https://eprints.sztaki.hu/id/eprint/1708

Update Item Update Item